# SDR DALA2023120109893

- Difficulty date: December 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 97,519 hours, 44,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0665 SEAT EMERGENCY LIGHTS OUT ON ROWS 33 TO 37. CORRECTIVE ACTION: REPLACED BATTERY PACK, CHECKS GOOD PER AMM 33-50. (5070359)
